# SDR FQAR20180918048

- Difficulty date: September 14, 2018
- Submitted: September 18, 2018
- Operation: General aviation
- Aircraft: N440PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496084
- Aircraft time: 10,864 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Link
- Part number: 86280003
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE DRAG LINK FOR THE NOSE GEAR WAS FOUND TO BE CRACKED IN 2 PLACES ON THE MOUNTING EAR FOR THE DOWNLOCK. BOTH CRACKS WERE LOCATED ON THE UPPER PORTION EAR AND WENT FROM THE SURFACE DOWN INTO THE HOLE FOR THE BUSHING.
